MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE NEURO BURR HOLE COVER 15MM DIA; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE NEURO BURR HOLE COVER 15MM DIA; BONE PLATE
Model Number 421.526
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Hypoesthesia (2352); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a microvascular decompression (mvd) procedure due to trigeminal neuralgia.The patient was implanted with burr hole cover and an unknown mesh plates.There was a surgical time of one-hundred forty-six (146) minutes.There were intra-operative complications.As the surgeon turned up towards the trigeminal nerve and then he encountered significant venous bleeding from a bridging vein proximal to the petrosal dandy vein.It was presumed that there must be a large petrosal vein bridging vein from the cerebellum to the petrosal sinus, but physician could not see it, and therefore it was packed that area with gelfoam.The surgeon had to wait several minutes for hemostasis and as the venous bleeding stopped, the procedure continued.The duration of follow up was of 1972 days.The healing status/radiographic outcomes at final follow-up was that the patient post procedure reported 100% relief to pain.It was also reported that patient had 50% numbness in the right tongue post mvd with sharp shooting pain in the right v2/v3 returned about nine (9) months ago.There were no post-operatives complication presented.The patient did not undergo reoperation.No further information is available.This report is for one (1) ti low profile neuro burr hole cover 15mm dia.This is report 1 of 3 for (b)(4).

Brand Name
TI LOW PROFILE NEURO BURR HOLE COVER 15MM DIA
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10426923
Report Number2939274-2020-03660
Device Sequence Number14166651
Product Code JEY
UDI-Device Identifier10887587050584
UDI-Public(01)10887587050584
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number421.526
Device Catalogue Number421.526
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date08/19/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR